Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2020 / Article
Special Issue

Recent Advances in Industrial Mathematics and Applications

View this Special Issue

Corrigendum | Open Access

Volume 2020 |Article ID 9653058 | https://doi.org/10.1155/2020/9653058

R. Shukla, A. Medhavi, S. S. Bhatt, R. Kumar, "Corrigendum to “Mathematical Analysis of Heat Transfer in Peristaltic Transport through a Rough Nonuniform Inclined Channel”", Mathematical Problems in Engineering, vol. 2020, Article ID 9653058, 1 page, 2020. https://doi.org/10.1155/2020/9653058

Corrigendum to “Mathematical Analysis of Heat Transfer in Peristaltic Transport through a Rough Nonuniform Inclined Channel”

Received10 Sep 2020
Accepted10 Sep 2020
Published30 Sep 2020

In the article titled “Mathematical Analysis of Heat Transfer in Peristaltic Transport through a Rough Nonuniform Inclined Channel” [1], an incorrect affiliation was given for S. S. Bhatt. The corrected author list is shown above.

References

  1. R. Shukla, A. Medhavi, S. S. Bhatt, and R. Kumar, “Mathematical analysis of heat transfer in peristaltic transport through a rough nonuniform inclined channel,” Mathematical Problems in Engineering, vol. 2020, Article ID 4715082, 16 pages, 2020. View at: Publisher Site | Google Scholar

Copyright © 2020 R. Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views96
Downloads174
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.